Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Feeling heavy headed and dizzy, sleepless night. Treatment?

hello there very very worried as last nite i felt heavy in th head and and felt i was going to fall back everytime i did sumthing and a was swaying when i walked sumtimes as my body felt very heavy. can you please tell me what could be wrong. even my partner kissing me made me get very dizzie and bending over to kiss him i got dizzie. very very scared and dot know whats going on. i the 2 nites b4 this happend i was up till 2:30am talking to a good friend and then went to bed at 2:30 and slept for 6 hours then i got up and the next nite did the same. so can u please tell me what was happening to me,..???
Asked On : Thu, 3 May 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of CERVICAL SPONDYLOSIS may be the cause for your sufferings.

confirm with x-ray for neck

wishing you good health
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor